Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 214821, 11 pages
http://dx.doi.org/10.1155/2014/214821
Review Article

Recent Progress on Nonlinear Schrödinger Systems with Quadratic Interactions

1Department of Mathematics, College of Science, Yanbian University, No.977 Gongyuan Road, Yanji, Jilin 133002, China
2Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan

Received 20 January 2014; Accepted 2 March 2014; Published 31 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Chunhua Li and Nakao Hayashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunhua Li and Nakao Hayashi, “Recent Progress on Nonlinear Schrödinger Systems with Quadratic Interactions,” The Scientific World Journal, vol. 2014, Article ID 214821, 11 pages, 2014. https://doi.org/10.1155/2014/214821.